# SDR FDEA2019121753247

- Difficulty date: December 15, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53832211204
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR 50 & FR51, Y "0" SEAT TRACK HAS GOUGES/CORROSION. MISSING SCALLOP NO LIMITS ESTABLISHED IN SRM. REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-21, FABRICATED SEAT TRACK MAT A53274005-SFS-DAP, BATCH 0003430629 IAW SRM 51-  27-11, DWG A53810087, LOCATED & DRILLED SEAT TRACK IAW SRM 51-40-44, PART MARKED FXA53832211204 IAW GMM 7-0-1001, TREATED AND PRIMED IAW SRM 51-21-10, APPLIED TOP COAT IAW SRM 51-75-10, INSTALLED SEAT TRACK IAW SRM 53-10-16 FIG 201, CAT "A" AND MAJOR REPAIR.
